# SDR 03FDEA01283

- Difficulty date: August 7, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0502205
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE FITTING (WING SIDE) ACTUATOR ATTACHMENT I/B & O/B BOLT HOLES FOUND CORROSION.     LT WING O/B FLAP I/B HINGE FITTING (WING SIDE) ACTUATOR ATTACHMENT I/B & O/B BOLT HOLES REPAIRED AS PER FEDEX EA 1-5740-63185.
